# SDR IPXA2023080593806

- Difficulty date: July 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: A6A709227
- Condition: Cracked
- Location: Fwd Cargo Comp.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFWD CARGO COMPARTMENT HAS A CRACKED T-CLIP BRACKET AT FS 6-60 LBL 55 ON AFT SIDE OF FLOOR BEAM.REMOVED, FABRICATED AND REPLACED CRACKED T-CLIP AT THE FWD CARGO COMPARTMENT AT FS 6-60 LBL 55 ON AFT SIDE OF FLOOR BEAM IAW SRM 51-33-01. (MINOR)
